# SDR CA200228004

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 3045965
- Condition: Malfunctioned
- Location: Pcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AUG 2019   ESN AW0212 (FEP ENGINE), TSN: 354.2 CSN: 456 CYCLES DURING APPROACH TO LANDING, AFTER SELECTING THE CONDITION LEVERS TO MAX AND ADVANCING POWER, THE #2 PROPELLER RPM WAS OVER NORMAL GOVERNING SPEED AT 1250-1280 RPM. PER QUICK REFERENCE HANDBOOK, THE RECOMMENDATION IS TO SHUT DOWN THE ENGINE. PAN PAN WAS DECLARED BY THE PILOT. AS THE PILOT WAS ON SHORT FINAL BETWEEN 700-800 FEET, THE PILOT ELECTED TO KEEP BOTH ENGINES RUNNING FOR THE LANDING, AND LANDED UNEVENTFULLY. ENGINE WAS SUBSEQUENTLY SHUT DOWN ON THE RUNWAY. (TC# 20200228004)
